Article citationsMore>>

A. O. L. Atkin and D. J. Bernstein, “Prime Sieves Using Binary Quadratic Forms,” Mathematics of Computation, Vol. 73, 2004, pp. 1023-1030. doi:10.1090/S0025-5718-03-01501-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top